# SDR SWAA2022020931330

- Difficulty date: February 11, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; OTBRD FIXED T/E PANEL; ATTACH ANGLE COMMOND TO SEAL RETAINER; OTBRD END IS CRACKED / REMOVED AND REPLACED RIGHT WING OTBD FIXED T/E PANEL ATTACH ANGLE COMMOND TO SEAL RETAINER. I/A/W 737-700 SRM 51-40-02-0G-0 AND BOEING DWG 115A6200 REV. A
